sexologist-icon
Clots during my mensutral
For past few months during my monthly cycle I gt lot of clots 'coz of wch I gt stressed out. Also I gt my monthly cycles 7 days b4  my date. This is hpng fr past 4-5 months. I m 37 years old. I have two daughters one is 9 years old and the other is 5 years old. Both r c section. Also I have a big tummy .
36 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune
Thank you for your question. I'm sorry you are suffering with your periods. Heavy periods are very common in women of your age group and being overweight or obese makes this worse. It can be associated with anaemia which makes you feel tired, lethargic, anxious, depressed and irritable. Its even worse if they are painful when the clots are passing and can even make you feel dizzy. There are several ways to manage this. You may take medication during the periods to reduce the flow. Your doctor can prescribe hormone pills cyclically to regulate the shedding. If you have completed your family you can try the Mirena intrauterine system which will reduce flow significantly. Surgical alternatives include thinning of the endometrium using a thermal balloon, electrocautery or laser. These methods are effective 90% of the time. In the remaining cases things need further evaluation. Do consult a gynaecologist who can explain all these options. It is wise to start with the simplest reversible ones first before opting for surgery. You can read more about menorrhagia or heavy menstrual bleeding on www.patient.co.uk. hope this helps
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.